Jump to content

Photo

Initial Breakout!


2 replies to this topic

#1 Dog03

Dog03

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 12-July 13

Posted 12 July 2013 - 10:32 PM

I am on day 15 of accutane and ny face looks horrible!!! And I mean really horrible. It looks like I have some kind of desease. I have been taking 20mg in the morning and 30mg at night every day. My face really hurts! And huge cysts cover up both sides of my face and they hurt like heck! I can't even sleep on my side it hurts so bad. Has anyone else expereinced this on accutane? The cysts kind of look purple too. And they're really big and swelled. It looks so bad I don't want to leave my house. My question is how long will this last!?!?!? It's killing me. And is there anything I can do to make the swelling go down and make my face stop hurting so much? Also is this normal? Any answers would be greatly appreciated! Thanks

#2 Like Moonlight

Like Moonlight

    Member

  • Moderators
  • Posts & Likes
    Posts: 967
    Likes: 172
About Me
  • Gender:Female
  • Joined: 17-May 13

Achievements

     

Posted 12 July 2013 - 10:38 PM

Ice the cysts for the inflammation to go down. Take a aspirin for the pain.

The IB is completely normal. The severity is diffrent with people too. If you keep getting cystic acne I would ask your derm for a steroid for the pain and swelling. They work magic when taken short term! As far as how long this can last. Days weeks or months. There no way to guess. Wishing you the bestest of luck :)
Regimen:
AM: CeraVe foaming face wash, 100mg Spirolactone
PM: CeraVe foaming face wash, witch hazel, Acne.org AHA+
Been taking Sprio since 1/2013

#3 Dog03

Dog03

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 12-July 13

Posted 12 July 2013 - 10:46 PM

Thanks for the reply! I will give the ice and asprin a shot




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users